PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global-in-time solutions to three-dimensional magnetohydrodynamics equations with a class of large initial data

Volume 156 / 2019

Xiaoxin Zheng, Xiang Bai Colloquium Mathematicum 156 (2019), 69-90 MSC: 35Q30, 35B40, 76D05. DOI: 10.4064/cm7457-3-2018 Published online: 14 December 2018

Abstract

We study the Cauchy problem for the three-dimensional incompressible magnetohydrodynamics equations. By introducing weighted spaces and using the techniques of microlocal analysis, we prove its global-in-time well-posedness for a class of large initial data.

Authors

  • Xiaoxin ZhengSchool of Mathematics and Systems Science
    Beihang University
    100191, Beijing, P.R. China
    e-mail
  • Xiang BaiThe Graduate School of
    China Academy of Engineering Physics
    100088, Beijing, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image